Les variétés de Hecke–Hilbert aux points classiques de poids parallèle 1
Journal de Théorie des Nombres de Bordeaux, Tome 30 (2018) no. 2, pp. 575-607.

On montre que la variété de Hecke associée aux formes de Hilbert sur un corps totalement réel F est lisse aux points correspondant à certaines séries thêta de poids 1 et on donne aussi un critère pour que le morphisme poids soit étale en ces points. Lorsque les séries thêta sont à multiplication réelle, on construit des formes surconvergentes propres généralisées qui ne sont pas classiques et on exprime leurs coefficients de Fourier à l’aide de logarithmes p-adiques de nombres algébriques. Notre approche utilise la théorie des déformations galoisiennes.

We show that the Eigenvariety attached to Hilbert modular forms over a totally real field F is smooth at the points corresponding to certain classical weight one theta series and we give a precise criterion for etaleness over the weight space at those points. In the case where the theta series has real multiplication, we construct a non-classical overconvergent generalised eigenform and compute its Fourier coefficients in terms of p-adic logarithms of algebraic numbers. Our approach uses deformations of Galois representations.

Reçu le :
Révisé le :
Accepté le :
Publié le :
DOI : https://doi.org/10.5802/jtnb.1040
Classification : 11F80,  11F33,  11R23
Mots clés : Déformations de représentations galoisiennes p-adiques, familles de Hida de formes de Hilbert et formes modulaires de Hilbert de poids 1.
@article{JTNB_2018__30_2_575_0,
     author = {Betina, Adel},
     title = {Les vari\'et\'es de {Hecke{\textendash}Hilbert} aux points classiques de poids parall\`ele 1},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {575--607},
     publisher = {Soci\'et\'e Arithm\'etique de Bordeaux},
     volume = {30},
     number = {2},
     year = {2018},
     doi = {10.5802/jtnb.1040},
     zbl = {1441.11131},
     mrnumber = {3891328},
     language = {fr},
     url = {http://www.numdam.org/articles/10.5802/jtnb.1040/}
}
TY  - JOUR
AU  - Betina, Adel
TI  - Les variétés de Hecke–Hilbert aux points classiques de poids parallèle 1
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 2018
DA  - 2018///
SP  - 575
EP  - 607
VL  - 30
IS  - 2
PB  - Société Arithmétique de Bordeaux
UR  - http://www.numdam.org/articles/10.5802/jtnb.1040/
UR  - https://zbmath.org/?q=an%3A1441.11131
UR  - https://www.ams.org/mathscinet-getitem?mr=3891328
UR  - https://doi.org/10.5802/jtnb.1040
DO  - 10.5802/jtnb.1040
LA  - fr
ID  - JTNB_2018__30_2_575_0
ER  - 
Betina, Adel. Les variétés de Hecke–Hilbert aux points classiques de poids parallèle 1. Journal de Théorie des Nombres de Bordeaux, Tome 30 (2018) no. 2, pp. 575-607. doi : 10.5802/jtnb.1040. http://www.numdam.org/articles/10.5802/jtnb.1040/

[1] Andreatta, Fabrizio; Iovita, Adrian; Pilloni, Vincent On overconvergent Hilbert modular cusp forms, p-adic arithmetic of Hilbert modular forms (Astérisque), Volume 382, Société Mathématique de France, 2016, pp. 163-193 | Zbl 06720833

[2] Bellaïche, Joël; Chenevier, Gaëtan Lissité de la courbe de Hecke de GL 2 aux points Eisenstein critiques, J. Inst. Math. Jussieu, Volume 5 (2006) no. 2, pp. 333-349 | Article | Zbl 1095.11025

[3] Bellaïche, Joël; Chenevier, Gaëtan Families of Galois representations and Selmer groups, Astérisque, 324, Société Mathématique de France, 2009, xxu+314 pages | Numdam | Zbl 1192.11035

[4] Bellaïche, Joël; Dimitrov, Mladen On the eigencurve at classique weight one points, Duke Math. J., Volume 165 (2016) no. 2, pp. 245-266 | Zbl 06556667

[5] Bijakowski, Stéphane Classicité de formes modulaires de Hilbert, p-adic arithmetic of Hilbert modular forms (Astérisque), Volume 382, Société Mathématique de France, 2016, pp. 49-71 | MR 3581175 | Zbl 1353.11003

[6] Brumer, Armand On the units of algebraic number fields, Mathematika, Volume 14 (1967), pp. 121-124 | Article | MR 220694 | Zbl 0171.01105

[7] Buzzard, Kevin Eigenvarieties, L-functions and Galois representations (Durham, 2004) (London Mathematical Society Lecture Note Series), Volume 320, Cambridge University Press, 2007, pp. 59-120 | Article | MR 2392353 | Zbl 1230.11054

[8] Carayol, Henri Sur les représentations l-adiques associées aux formes modulaires de Hilbert, Ann. Sci. Éc. Norm. Supér., Volume 19 (1986) no. 3, pp. 409-468 | Article | Numdam | MR 870690 | Zbl 0616.10025

[9] Chenevier, Gaëtan Familles p-adiques de formes automorphes pour GL n , J. Reine Angew. Math., Volume 570 (2004), pp. 143-217 | MR 2075765 | Zbl 1093.11036

[10] Cho, S.; Vatsal, Vinayak Deformations of induced Galois representations, J. Reine Angew. Math., Volume 556 (2003), pp. 79-98 | MR 1971139 | Zbl 1041.11039

[11] Coleman, Robert; Mazur, Barry The eigencurve, Galois representations in arithmetic algebraic geometry (Durham, 1996) (London Mathematical Society Lecture Note Series), Volume 254, Cambridge University Press, 1996, pp. 1-113 | Zbl 0932.11030

[12] Darmon, Henri; Lauder, Alan; Rotger, Victor Overconvergent generalised eigenforms of weight one and class fields of real quadratic field, Adv. Math., Volume 283 (2015), pp. 130-142 | Article | MR 3383798 | Zbl 1393.11038

[13] Darmon, Henri; Lauder, Alan; Rotger, Victor Stark points and p-adic iterated integrals attached to modular forms of weight one, Forum Math. Pi, Volume 3 (2015), e8, 95 pages (Art. ID e8, 95 p.) | MR 3456180 | Zbl 1392.11034

[14] Deligne, Pierre; Serre, Jean-Pierre Formes modulaires de poids 1, Ann. Sci. Éc. Norm. Supér., Volume 7 (1974), pp. 507-530 | Article | Numdam | MR 379379 | Zbl 0321.10026

[15] Deo, Shaunak V. On the eigenvariety of Hilbert modular form at classique parallel weight one point with dihedral projective image, Trans. Am. Math. Soc., Volume 370 (2018) no. 6, pp. 3885-3912 | Article | MR 3811513 | Zbl 1417.11064

[16] Diao, Hansheng; Liu, Ruochuan The eigencurve is proper, Duke Math. J., Volume 165 (2016) no. 7, pp. 1381-1395 | MR 3498869 | Zbl 06591243

[17] Dimitrov, Mladen; Ghate, Eknath On classical weight one forms in Hida families, J. Théor. Nombres Bordx, Volume 24 (2012) no. 3, pp. 669-690 | Article | Numdam | MR 3010634 | Zbl 1271.11060

[18] Dimitrov, Mladen; Wiese, Gabor Unramifiedness of Galois representations attached to Hilbert modular eigenforms mod p of weight 1 (2018) (à paraître dans J. Inst. Math. Jussieu) | Article | Zbl 1437.11081

[19] Fujiwara, Kazumasa Deformation ring and Hecke algebra in the totally real case (2006) (https://arxiv.org/abs/math/0602606)

[20] Hattori, Shin On a properness of the Hilbert eigenvariety at integral weights : the case of quadratic residue fields (2016) (https://arxiv.org/abs/1601.00775)

[21] Hida, Haruzo On p-adic Hecke algebras for mathrmGL 2 over totally real fields, Ann. Math., Volume 128 (1988) no. 2, pp. 295-384 | Article | Zbl 0658.10034

[22] Hida, Haruzo Nearly ordinary Hecke algebras and Galois representations of several variables, Algebraic analysis, geometry, and number theory (JAMI, Baltimore, 1988)) (Supplement to the American Journal of Mathematics), Hopkins, 1989, pp. 115-134 | Zbl 0782.11017

[23] Hida, Haruzo On nearly ordinary Hecke algebras for GL(2) over totally real fields, Algebraic number theory (Advanced Studies in Pure Mathematics), Volume 17, Academic Press, 1989, pp. 139-169 | Article | MR 1097614 | Zbl 0742.11026

[24] Hida, Haruzo; Maeda, Yoshitaka Non-abelian base change for totally real fields, Pac. J. Math., Volume Spec. Issue (1998), pp. 189-217 | Zbl 0942.11026

[25] Jarvis, Frazer On Galois representations associated to Hilbert modular forms, J. Reine Angew. Math., Volume 491 (1997), pp. 199-216 | Article | MR 1476093 | Zbl 0914.11025

[26] Kisin, Mark Overconvergent modular forms and the Fontaine-Mazur conjecture, Invent. Math., Volume 153 (2003) no. 2, pp. 373-454 | Article | MR 1992017 | Zbl 1045.11029

[27] Kisin, Mark Moduli of finite flat group schemes and modularity, Ann. Math., Volume 170 (2009) no. 3, pp. 1085-1180 | Article | MR 2600871 | Zbl 1201.14034

[28] Kisin, Mark; Lai, King Fai Overconvergent Hilbert modular forms, Am. J. Math., Volume 127 (2005) no. 4, pp. 735-783 | Article | MR 2154369 | Zbl 1129.11020

[29] Nyssen, Louise Pseudo-représentations, Math. Ann., Volume 306 (1996) no. 2, pp. 257-283 | Article | MR 1411348 | Zbl 0863.16012

[30] Ohta, Masami Hilbert modular forms of weight one and Galois representations, Automorphic forms of several variables (Katata, 1983) (Progress in Mathematics), Volume 46, Birkhäuser, 1983, pp. 333-352 | MR 763021 | Zbl 0549.12006

[31] Pilloni, Vincent; Stroh, Benoît Surconvergence et classicité : le cas Hilbert, J. Ramanujan Math. Soc., Volume 32 (2017) no. 4, pp. 355-396 | Zbl 1425.11091

[32] Rogawski, Jonathan D.; Tunnell, Jerrold B. On Artin L-functions associated to Hilbert modular forms of weight one, Invent. Math., Volume 74 (1983) no. 1, pp. 1-42 | Article | MR 722724 | Zbl 0523.12009

[33] Rouquier, Raphaël Caractérisation des caractères et pseudo-caractères, J. Algebra, Volume 180 (1996) no. 2, pp. 571-586 | Article | MR 1378546 | Zbl 0857.16013

[34] Taylor, Richard On Galois representations associated to Hilbert modular forms, Invent. Math., Volume 98 (1989) no. 2, pp. 265-280 | Article | MR 1016264 | Zbl 0705.11031

[35] Wiles, Andrew John On ordinary λ-adic representations associated to modular forms, Invent. Math., Volume 94 (1988) no. 3, pp. 529-573 | Article | MR 969243 | Zbl 0664.10013

Cité par Sources :